Due to exchange rate volatility, our team may contact you for top-up if prices change.
ADVIL MIGRAINE *20 CAPSULES 60719
ADVIL MIGRAINE *20 CAPSULES 60720
ADVIL MIGRAINE *20 CAPSULES 60721

Advil

ADVIL MIGRAINE *20 CAPSULES

Active Ingredient: Ibuprofen
Presentation: Capsule
Strength: 200mg
Pack Size: 20 capsules

₦12,885.05

SKU:
  megacare-pharmacy-6607
quantity

Advil Migraine *20 capsules is a migraine medication that has been clinically tested and proven to alleviate migraine headaches, relieve nausea, and address associated symptoms such as sensitivity to light and sound. These Advil capsules specifically formulated for migraine relief contain 200mg of ibuprofen, an anti-inflammatory pain reliever known for its rapid action against migraines.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EMPROFEN 400MG*10 SOFTGELS
₦4,154.92
EXCEDRIN MIGRAINE 24CAPSULES
₦23,255.11
EXCEDRIN EXTRA STRENGTH 24 CAPSULES
₦18,948.60
EMZOR PARACETAMOL SYRUP 60ML
₦1,860.41
EMZOR PARACETAMOL DROP 15ML
₦1,550.34
EMZOR PARACETAMOL 500MG*96TABLETS
₦516.79
EMZOR PARA 1000MG*10CAPLETS
₦2,067.12
EMCAP PARACETAMOL SUSPENSION 60ML
₦1,722.60
EPROXEN 500*8TABS
₦6,545.88
EMCAP PARACETAMOL 500MG *100CAPLET
₦4,134.24
ADVIL MIGRAINE *20 CAPSULES
ADVIL MIGRAINE *20 CAPSULES
₦ 12,885.05